# SDR MASA2008121300743

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 10260
- Aircraft time: 5,978 hours, 4,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7258 IAD-LGA - CREW RETURNED TO THE FIELD DUE TO SMOKE IN CABIN.  MX PERFORMED HIGH POWER ENGINE RUNS AND OPS CHECKED GOOD.
